# SDR CA140206004

- Difficulty date: February 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 111,530 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ECAM CABIN ALTITUDE DURING THE CLIMB.  BOTH ENGINE BLEED PRESSURES REMAINED BELOW 20PSI, INSUFFICIENT TO PRESSURIZE CABIN.  CREW REQUESTED DESCENT AND STARTED THE APU, SHORTLY THEREAFTER THE ENGINE BLEED SYS STARTED WORKING NORMALLY.  AFTER CONSULTATION WITH MOC AND DX THE FLIGHT CONTINUED ROUTINELY.  ORIGINAL OF APD PROBLEM CAME FROM LOW ENGINE BLEED AIR SUPPLY.  BITE PERFORMED ON BLEED CONTROLLER.  BOTH PRSOV SUSPECT.  CABIN PRESSURE CTR MSG "LOW INFLOW".  VERY FUNCTION ON FAULTS ON ENGINE START WITH NORMAL BLEED INDIC OBS.  SUSPECT PRSOV ASSY DUE TO DEICING FLUID SUCTION.
